# SDR UIEA2019042603984

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,095 hours, 18,411 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INDICATES GREEN, YELLOW, RED FROM AIRCRAFT FORWARD REGARDLESS OF TILT, GAIN, OR GND CLTR SPRS SETTING. PERFORMED FIM 34-43 FT 805 WXR BITE PROCEDURE. NO FAULTS NOTED. PERFORMED WXR TEST IAW AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME, OPS CHECK GOOD. )
